# SDR AALA202301186922

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 52,494 hours, 25,573 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GOUNDED: DURING GEAR RETRACTION ON TAKEOFF, LANDING GEAR UNLOCK ECAM ILLUMINATED FOR ONE MINUTE. MAINTENANCE FOUND NOSE LANDING GEAR PROXIMITY SENSORS 18GA , 19GA, 24GA, AND 25GA LOOSE. SECURED PROXIMITY SENSORS IAW AMM 32-31-73 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
